Submit Data |  Help |  Video Tutorials |  News |  Publications |  FTP Download |  REST API |  Citing RGD |  Contact   

ONTOLOGY REPORT - ANNOTATIONS


Term:Hand-Foot Syndrome
go back to main search page
Accession:DOID:9005708 term browser browse the term
Definition:Chemotherapy-induced dermal side effects that are associated with the use of various CYTOSTATIC AGENTS. Symptoms range from mild ERYTHEMA and/or PARESTHESIA to severe ulcerative dermatitis with debilitating pain involving typically palmoplantar and intertriginous areas. These cutaneous manifestations are sometimes accompanied by nail anomalies.
Synonyms:exact_synonym: Chemotherapy Induced Acral Erythema;   Chemotherapy Induced Palmoplantar Erythrodysesthesia;   Chemotherapy-Induced Acral Erythemas;   Chemotherapy-Induced Palmoplantar Erythrodysesthesias;   Hand-Foot Syndromes
 primary_id: MESH:D060831;   RDO:0010051
For additional species annotation, visit the Alliance of Genome Resources.


show annotations for term's descendants       view all columns           Sort by:
 
Hand-Foot Syndrome term browser
Symbol Object Name JBrowse Chr Start Stop Reference
G Kdr kinase insert domain receptor JBrowse link 14 34,727,677 34,787,127 RGD:8552374

Term paths to the root
Path 1
Term Annotations click to browse term
  disease 15603
    syndrome 5215
      Hand-Foot Syndrome 1
Path 2
Term Annotations click to browse term
  disease 15603
    disease of anatomical entity 14934
      Immune & Inflammatory Diseases 3107
        immune system disease 2528
          hypersensitivity reaction disease 1498
            allergic hypersensitivity disease 554
              drug allergy 104
                Drug Eruptions 63
                  Hand-Foot Syndrome 1
paths to the root

NHLBI Logo

RGD is funded by grant HL64541 from the National Heart, Lung, and Blood Institute on behalf of the NIH.